# SDR 9626575645

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 727251
- Aircraft serial: 26492
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PERFORMING EMERGENCY LIGHT CHECK, DOOR 2L WOULD NOT EXTINGUISH.  REPLACED POWER SUPPLY AT DOOR 2L, EMERGENCY LIGHT OPERATIONAL CHECK OK.
